Title: Simulating individual-based models of bacterial chemotaxis with asymptotic variance reduction
Authors: Rousset, Mathias * ×
Samaey, Giovanni * #
Issue Date: Nov-2013
Publisher: World Scientific
Series Title: Mathematical Models & Methods in Applied Sciences vol:23 issue:12 pages:2155-2191
ISSN: 0218-2025
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science